MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0320CXPPLT
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "dr.(b)(6) was performing a y90 treatment.Under fluoroscopic imaging there were vessels distal to the treatment segment that he wanted to coil to prevent non target embolization.He decided to use a 3mm x 20cm prestige plus complex coil.Angiography showed normal anatomy.He used a 2.4fr terumo progreat mc to get to where he wanted.He inserted the coil into the mc with no resistance in delivering the coil through the mc.As the coil was getting to the desired area and about à of the coil was out of the tip of the mc, dr.(b)(6) had gently pulled back to adjust his coil.This is where the coil predetached from the pusher delivery system.Dr.(b)(6) then had to "push" out the coil by injecting saline solution through a syringe.The coil was implanted, however it blocked (jailed off) the vessel that he wanted to target for chemo therapy." incident report form submitted for this event indicated no patient injury was sustained as a result of this incident.
 
Additional Manufacturer Narrative
Balt usa reference (b)(4).An evaluation of the actual complaint sample could not be performed as device was unavailable to be return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f230800240 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key18165453
Report Number3014162263-2023-00070
Device Sequence Number6503578
Product Code KRD
UDI-Device Identifier00810068567410
UDI-Public00810068567410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRES0320CXPPLT
Device Lot NumberF230800240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown